Identification

Author

Bai P, Banks HT, Dediu S, Govan AY, Last M, et al.

Title

Stochastic and deterministic models for agricultural production networks

Year

2007

Publication type

Article

Journal

Math Biosci Eng

Created

2013-12-18 16:39:27+00:00

Modified

2016-07-27 17:01:53.015805+00:00

Details

Volume

4

Number

3

Access

Language

English

URL http://www.ncbi.nlm.nih.gov/pubmed/17658932
Accessed

2016-06-27

Extended information

Abstract

An approach to modeling the impact of disturbances in an agricultural production network is presented. A stochastic model and its approximate deterministic model for averages over sample paths of the stochastic system are developed. Simulations, sensitivity and generalized sensitivity analyses are given. Finally, it is shown how diseases may be introduced into the network and corresponding simulations are discussed.